Acta Applicandae Mathematica

, Volume 56, Issue 2, pp 139–153

The ‘Three-Line’ Theorem for the Vinogradov C-Spectral Sequence of the Yang–Mills Equations

  • Dmitri Gessler

DOI: 10.1023/A:1006165531180

Cite this article as:
Gessler, D. Acta Applicandae Mathematicae (1999) 56: 139. doi:10.1023/A:1006165531180


The Vinogradov C-spectral sequence for the Yang–Mills equations is considered and the ‘three-line’ theorem for the term E1 of the C-spectral sequence is proved: E1p,q = 0 if p > 0 and q < n − 2, where n is the dimension of spacetime.

nonlinear differential equationsspectral sequencesSpencer cohomologyYang–Mills equations

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • Dmitri Gessler
    • 1
  1. 1.School 53MoscowRussia